# SDR UALA2012010900185

- Difficulty date: January 9, 2012
- Submitted: January 11, 2012
- Operation: Air carrier
- Aircraft: N519UA
- Make and model: Boeing 757222
- Aircraft serial: 24872
- Aircraft time: 70,178 hours, 26,309 cycles
- Engine: Pwa PW2037
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Rod
- Condition: Out Of Adjust
- Location: L4 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L4 DOOR ARM DISARM INDICATOR ATTACH ROD IS RUBBING THE LINKAGE AT FWD END AND IS DAMAGED.     REPLACED ARM DISARM INDICATOR ATTACH ROD AND ADJUSTED PER AMM.  ACCOMPLISHED INSPECTION FOUND SECURE, OPS NORMAL.  NO RUBBING.
